# SDR HNAA2012030200644

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: BACB10FR21J
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TERMINAL QUADRANT SUPPORT BOX FOUND CRACKED.  REMOVED AILERON TERMINAL QUADRANT R & R WITH MADE REPAIRED PART WITH FABRICATED PART IAW SRM 51-42-05 AND DWG 85710896.
